Hi Chrallen, we’ve not heard from another Frostie with similar symptoms, but that doesn’t mean it’s not an issue for some people living with Raynaud’s – just means we haven’t come across someone else with a similar description.
We do find that people with Raynaud’s tend to experience Raynaud’s in very individual ways – we hear about different/non-textbook color changes, different ways of describing the pain, different thresholds for cold or stress to trigger attacks, etc.
As for the change of seasons, I was just discussing this issue as it relates to Raynaud’s with my rheumatologist. He agreed that transition seasons can be more challenging for some Raynaud’s sufferers, as we’re not able to gear up as well for the cold as we do in winter, and it’s not warm enough for us to be comfortable as it can be in the summer months. He personally had an issue on a transitional rainy day recently and he doesn’t even have Raynaud’s!
One thing you didn’t mention is whether or not you’re taking any prescription medications for Raynaud’s. The commonly prescribed calcium channel blockers (like Procardia and Norvasc) do tend to lower your blood pressure, and that could result in less energy, along with dizziness or other related symptoms. However why the symptoms would occur more in transition seasons isn’t really clear.
Suggest you discuss your symptoms with a medical professional just to be sure there’s not something else involved. If you do get some answers on the subject, I hope you’ll share them with us, as we learn best from each other!